Volume 4, issue 1 (2000)

Download this article
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the geometric boundaries of hyperbolic 4–manifolds

Darren D Long and Alan W Reid

Geometry & Topology 4 (2000) 171–178

arXiv: math.GT/0007197

Abstract

We provide, for hyperbolic and flat 3–manifolds, obstructions to bounding hyperbolic 4–manifolds, thus resolving in the negative a question of Farrell and Zdravkovska.

Keywords
hyperbolic 3–manifold, flat manifold, totally geodesic, $\eta$–invariant
Mathematical Subject Classification 2000
Primary: 57R90
Secondary: 57M50
References
Forward citations
Publication
Received: 18 June 2000
Accepted: 19 July 2000
Published: 19 July 2000
Proposed: Walter Neumann
Seconded: Jean-Pierre Otal, Robion Kirby
Authors
Darren D Long
Department of Mathematics
University of California
Santa Barbara
California 93106
USA
Alan W Reid
Department of Mathematics
University of Texas
Austin
Texas 78712
USA